# SDR CALA2013121393672

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 46,907 hours, 18,344 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Seat Belt Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT SIGN MISSING COVER ON LT COACH BULKHEAD.  REPLACED SEAT BELT SIGN COVER COACH FWD BULKHEAD.
